# SDR SWAA2013050715782

- Difficulty date: April 30, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 21,424 hours, 12,732 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E PANEL AFT SUPPORT ANGLE CRACKED ABOVE NR 2 ENGINE PYLON.  REMOVED AND REPLACED ANGLE IAW SRM.
